# SDR MALA975410

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866MA
- Make and model: Dhav DHC8102
- Aircraft serial: 366
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 82400033651
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3319 - EN ROUTE, RIGHT GEAR UNSAFE LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED RIGHT MLG PROXIMITY SENSOR.  OPS CHECK GOOD.  (X)
